# SDR 06FDEA03678

- Difficulty date: October 17, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug DC-10-10
- Aircraft serial: 46970
- Aircraft time: 51,087 hours, 19,229 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs1681-1701 S39l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN SEVERAL PLACES AT L-39L LT TUNNEL OF CARGO PIT BETWEEN FS 1681 AND 1701.  REMOVED CORROSION, FABRICATED AND INSTALLED REPAIR IAW MD/DC 10-10 SRM 53-10-00 VOL I, 53-20--00 VOL I FIG 6.
